Erythromycin associated hearing loss in a patient with prior cis-platinum induced ototoxicity

P. M. Wallach, S. R. Love, J. V. Fiorica, M. S. Hoffman, M. T. Flannery

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)821-822
Number of pages2
JournalJournal of the Florida Medical Association
Volume79
Issue number12
StatePublished - Dec 1 1992

Fingerprint

High-Frequency Hearing Loss
Cystadenocarcinoma
Sensorineural Hearing Loss
Erythromycin
Hearing Loss
Intravenous Injections
Ovarian Neoplasms
Cisplatin

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Wallach, P. M., Love, S. R., Fiorica, J. V., Hoffman, M. S., & Flannery, M. T. (1992). Erythromycin associated hearing loss in a patient with prior cis-platinum induced ototoxicity. Journal of the Florida Medical Association, 79(12), 821-822.

Erythromycin associated hearing loss in a patient with prior cis-platinum induced ototoxicity. / Wallach, P. M.; Love, S. R.; Fiorica, J. V.; Hoffman, M. S.; Flannery, M. T.

In: Journal of the Florida Medical Association, Vol. 79, No. 12, 01.12.1992, p. 821-822.

Research output: Contribution to journalArticle

Wallach, PM, Love, SR, Fiorica, JV, Hoffman, MS & Flannery, MT 1992, 'Erythromycin associated hearing loss in a patient with prior cis-platinum induced ototoxicity', Journal of the Florida Medical Association, vol. 79, no. 12, pp. 821-822.
Wallach, P. M. ; Love, S. R. ; Fiorica, J. V. ; Hoffman, M. S. ; Flannery, M. T. / Erythromycin associated hearing loss in a patient with prior cis-platinum induced ototoxicity. In: Journal of the Florida Medical Association. 1992 ; Vol. 79, No. 12. pp. 821-822.
@article{b80a9562edff4f5fb7bbca1e76877eec,
title = "Erythromycin associated hearing loss in a patient with prior cis-platinum induced ototoxicity",
author = "Wallach, {P. M.} and Love, {S. R.} and Fiorica, {J. V.} and Hoffman, {M. S.} and Flannery, {M. T.}",
year = "1992",
month = "12",
day = "1",
language = "English (US)",
volume = "79",
pages = "821--822",
journal = "Journal of the Florida Medical Association",
issn = "0015-4148",
publisher = "Florida Medical Association",
number = "12",

}

TY - JOUR

T1 - Erythromycin associated hearing loss in a patient with prior cis-platinum induced ototoxicity

AU - Wallach, P. M.

AU - Love, S. R.

AU - Fiorica, J. V.

AU - Hoffman, M. S.

AU - Flannery, M. T.

PY - 1992/12/1

Y1 - 1992/12/1

UR - http://www.scopus.com/inward/record.url?scp=0027050484&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027050484&partnerID=8YFLogxK

M3 - Article

C2 - 1474367

AN - SCOPUS:0027050484

VL - 79

SP - 821

EP - 822

JO - Journal of the Florida Medical Association

JF - Journal of the Florida Medical Association

SN - 0015-4148

IS - 12

ER -